Tylenol® Acetaminophen, 500mg, Extra Strength Caplets, Refill, 2 /Packet, 30 Packs/Box

Tylenol® Acetaminophen, 500mg, Extra Strength Caplets, Refill, 2 /Packet, 30 Packs/Box

Item # LIL97477

  • #1 Doctor Recommended OTC Medicine that works fast to relieve pain and fever, headache, backache,minor arthritis pain, toothache, muscular aches, premenstrual and menstrual cramps.
  • Provides single dose in sanitary pouch for safety.
  • Packaged for quick refill of Lil' Drugstore display dispenser (sold separately) or for other use.
  • Increases productivity on the workplace by keeping staff productive and at their station.
  • Refills fit the Lil' Drugstore Medicine Dispensers.
Manufacturer #: 97477
Express
$33.40/BX

Works fast to relieve headache pain. Won’t upset your stomach. Reduces fever. Smooth, easy-to-swallow caplets. Packaged for quick refill of Lil' Drugstore Medicine Dispensers (sold separately) or for other use.

Contains: 30 pouches of 2 tablets; Description: Tylenol® Extra Strength Caplets, 2/Pack; Quantity: 30 per Box; For Use With: Lil' Drugstore Medicine Dispensers LIL71613 or LIL71615/First Aid Stations/Kits; Individual Use.

Write 
/ 5
Reviews
of